MathSciNet Relay Station
MathSciNet bibliographic data
MR664030 (83h:57018) 57N10 (57M25 57M40)
Myers, Robert Simple knots in compact, orientable $3$-manifolds. Trans. Amer. Math. Soc. 273 (1982), no. 1, 75–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement